# SDR QXEA200400165

- Difficulty date: February 22, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,997 hours, 5,698 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 301450201
- Condition: Failed
- Location: Rt Mlg
- Part time: 4,997 hours, 5,698 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - FLIGHT 2323 - CRUISING AT 25,000 FT, THE LEFT AND RIGHT MAIN GEAR DOORS WERE CYCLING.  THE LEFT AND RIGHT YELLOW GEARS FLASHED ONE TIME.  ONLY THE LEFT RED LIGHT ILLUMINATED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT UPLOCK PROXIMITY SENSOR.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
